Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

When you have high BP ?

does it mean you have nose bleeds all the time or does it mean you have it like once a month
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It is worldwide agreed ( the WHO makes up te values here, and they are taken over all over the world) that we speak of high BP when the systolic value is above 150 mm Hg, and the diastolic value is above 90 mm Hg. So these are the upper limits. High BP CAN but does not absolutely cause nose bleeds, certainly not when the systolic BP is below 180. Nose bleeds are seldom caused by HBP, but more often caused by other factors, like infections, superficial vessels that are fragile, minor traumata like peeling your nose). Most people don't even know they have high BP, untill they get complaints of headaches, being tired, bad sight etc. There is plenty of good medication these days to help people with high BP. The doc will make a choice out of different classes of medication, depending on the current scientific progress, and depending on the patient (age, diabetes, heart rate, other concomittent diseases). Sometimes he combines medication from more classes, certainly when seems that one kind of medication is not sufficient to get the BP well. Suppose you have HBP, and you take medication, than you should get no nosebleeds at all from that HBP, or you're not under controle (meaning the therapy is not good enough, or not sufficient). You ought to see your doc back then.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor